See Alike in...

Alike App

Browser

outpickingdandelions

385d

For the last two days, it feels like my body has been stuffed with cotton balls - kind of like static. Similar to dissociation, but entirely physical. Has anybody experienced this? For more info, I am also exhausted, weak (full body), and am having an increased heartrate (could just be a POTS flare because I've had difficulty moving).

    • SpaghettiLegs

      385d

      I completely relate. I find I have to ride it out for a bit. Sometimes getting the motivation to go on a walk, I like at dusk, can blow the feeling away for a little. A cool shower, or just so much rest you've managed to recover through a kinder method haha

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion